# SDR DALA2015021001218

- Difficulty date: February 9, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N917DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53552
- Aircraft time: 27,190 hours, 13,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 693-750
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO REPAIR SPACER STRAP HAS CORROSION, BS 693-750.  R & R REPAIR SPACER STRAP IAW SRM 53-60-02, FIG 9.
